# SDR AALA2019042409010

- Difficulty date: April 16, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 59,329 hours, 26,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CORNER SILL SHAPE FITTING AT FR 68 AND S23R. REPLACED CORNER SILL SHAPE FITTING PER SRM 51-72-11.
